Couldn't find what you looking for?

TRY OUR SEARCH!

i'm on the pill and i decided that i wanted to skip the withdrawal bleed, so i went straight onto my next pack instead of taking the 7 'sugar pills'.
since then i've been bleeding, not heavily at all, for a week and a half and i'm not entirely sure why. I slept with someone for the first time on the day i decided to go straight onto the next packet of pills. I'm not sure if this is why i'm bleeding or if it's something to do with skipping the 7 day sugar pills? i'm getting a bit worried as i don't know of anyone who has bleed for a week and a half in a row!

Loading...

Birth control pills act in two ways - they stop the ovulation and change the tissue inside your uterus that breaks apart and bleeds each period. So, most likely reason for your bleeding is that your body has gotten used to a certain level of hormones and some sort of a new cycle for bleeding and that all changed when you continued with the next pack without placebo pills. It's not something that should happen, but it is possible. Still, if it doesn't stoop very soon, the best thing would b for you to see your gynecologist.
Reply

Loading...